Volume 6, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Construction of 2–local finite groups of a type studied by Solomon and Benson

Ran Levi and Bob Oliver

Geometry & Topology 6 (2002) 917–990
Bibliography
1 M Aschbacher, A characterization of Chevalley groups over fields of odd order, Ann. of Math. $(2)$ 106 (1977) 353 MR0498828
2 M Aschbacher, Finite group theory, Cambridge Studies in Advanced Mathematics 10, Cambridge University Press (1986) MR895134
3 D J Benson, Cohomology of sporadic groups, finite loop spaces, and the Dickson invariants, from: "Geometry and cohomology in group theory (Durham, 1994)", London Math. Soc. Lecture Note Ser. 252, Cambridge Univ. Press (1998) 10 MR1709949
4 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics 304, Springer (1972) MR0365573
5 C Broto, R Levi, B Oliver, Homotopy equivalences of $p$–completed classifying spaces of finite groups, Invent. Math. 151 (2003) 611 MR1961340
6 C Broto, R Levi, B Oliver, The homotopy theory of fusion systems, J. Amer. Math. Soc. 16 (2003) 779 MR1992826
7 C Broto, J Møller, Homotopy finite Chevalley versions of $p$–compact groups, in preparation
8 J Dieudonné, La géométrie des groupes classiques, Seconde édition, revue et corrigée, Springer (1963) MR0158011
9 W G Dwyer, C W Wilkerson, A new finite loop space at the prime two, J. Amer. Math. Soc. 6 (1993) 37 MR1161306
10 W G Dwyer, C W Wilkerson, Homotopy fixed-point methods for Lie groups and finite loop spaces, Ann. of Math. $(2)$ 139 (1994) 395 MR1274096
11 W G Dwyer, C W Wilkerson, The center of a $p$–compact group, from: "The Čech centennial (Boston, MA, 1993)", Contemp. Math. 181, Amer. Math. Soc. (1995) 119 MR1320990
12 E M Friedlander, Étale homotopy of simplicial schemes, Annals of Mathematics Studies 104, Princeton University Press (1982) MR676809
13 E M Friedlander, G Mislin, Cohomology of classifying spaces of complex Lie groups and related discrete groups, Comment. Math. Helv. 59 (1984) 347 MR761803
14 D M Goldschmidt, Strongly closed 2–subgroups of finite groups, Ann. of Math. $(2)$ 102 (1975) 475 MR0393223
15 D Gorenstein, Finite groups, Harper & Row Publishers (1968) MR0231903
16 S Jackowski, J McClure, B Oliver, Homotopy classification of self-maps of $BG$ via $G$–actions II, Ann. of Math. $(2)$ 135 (1992) 227 MR1154593
17 J Lannes, Sur les espaces fonctionnels dont la source est le classifiant d'un $p$–groupe abélien élémentaire, Inst. Hautes Études Sci. Publ. Math. (1992) 135 MR1179079
18 D Notbohm, On the 2–compact group $\mathrm{DI}(4)$, J. Reine Angew. Math. 555 (2003) 163 MR1956596
19 L Puig, unpublished notes,
20 L Smith, Homological algebra and the Eilenberg–Moore spectral sequence, Trans. Amer. Math. Soc. 129 (1967) 58 MR0216504
21 L Smith, Polynomial invariants of finite groups, Research Notes in Mathematics 6, A K Peters Ltd. (1995) MR1328644
22 R Solomon, Finite groups with Sylow 2–subgroups of type 3, J. Algebra 28 (1974) 182 MR0344338
23 M Suzuki, Group theory I, Grundlehren der Mathematischen Wissenschaften, Springer (1982) MR648772
24 D E Taylor, The geometry of the classical groups, Sigma Series in Pure Mathematics 9, Heldermann Verlag (1992) MR1189139
25 C A Weibel, An introduction to homological algebra, Cambridge Studies in Advanced Mathematics 38, Cambridge University Press (1994) MR1269324
26 C Wilkerson, A primer on the Dickson invariants, from: "Proceedings of the Northwestern Homotopy Theory Conference (Evanston, Ill., 1982)", Contemp. Math. 19, Amer. Math. Soc. (1983) 421 MR711066